Makale
Tam Makale
Uluslararası
1998
Toward attenuation of self-sustained oscillations of a turbulent jet through two orificies with same diameter
Turkish Journal of Engineering and Environmental Sciences
Cilt 22 · Sayı 1 · ss. 17–26 · 01.12.1998
Atıf için künye
Canbazoǧlu, S., & Yakut, K. (1998). Toward attenuation of self-sustained oscillations of a turbulent jet through two orificies with same diameter. Turkish Journal of Engineering and Environmental Sciences, 22(1), 17–26. https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=0031818907&origin=inward
BibTeX
@article{canbazolu1998-189983,
author = {Canbazoǧlu, Suat and Yakut, Kenan},
title = {Toward attenuation of self-sustained oscillations of a turbulent jet through two orificies with same diameter},
journal = {Turkish Journal of Engineering and Environmental Sciences},
year = {1998},
volume = {22},
number = {1},
pages = {17--26},
issn = {1300-0160},
url = {https://akademik.atauni.edu.tr/yayinlar/189983-toward-attenuation-of-self-sustained-oscillations-of-a-turbulent-jet-through-two}
}